# SDR GUUA94155121409A

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 28,904 hours, 33,671 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 10164001415
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED VERTICAL STABILIZER UPPER RUDDER HINGE HAS CORROSION.   REPLACED VERTICAL STABILIZER UPPER RUDDER HINGE.
